Posted by ksvt on July 3, 2000, at 22:50:33
In reply to Re: Wellbutrin Side Effects, posted by Cindy W on July 3, 2000, at 21:22:38
> > > Sounds like typical withdrawl symptoms of comming *off* an SSRI. By any chance, have you recently switched from an SSRI to the Wellbutrin, or discontinued an SSRI? If so, it is possible that it is *not* the Wellbutrin causing it, but the discontinuation of another med that is the culprit.
> > >
> > MB-
> > Have been on the WB for about a month. Celexa before
> > that. Did a slow taper from the C.
> > I could do a small dose of the C. to find out, really
> > hate the C. tho.
> > harryb - I suffered similar side effects with WB initially and each time I increased my dosage. I started small and gradually increased. My experience was always that this side effect went away after a fairly brief period, and while WB has not done as much for me as I might like, I've had fewer side effects with this drug than with any other I've taken.
> > What do you think, try some C. just to rule that
> > out? Opinions? Thanks.
> > hb
> Harry, there are several SSRI's and other medications (Anafranil, Effexor-XR) which are helpful with rumination as well as Celexa. Have you tried these? (I have OCD and have been fighting a battle with rumination and compulsive rituals since I was a kid.)